# SDR SWAA2024081309153

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 303 FRAME; LBL 58; WL 209-211.<[01] REMOVED CORROSION ON FRAME BS 303.9 LBL 55 WL 209-211 IN A 3.1' X 1.4' X .037' FROM ORIGINAL THICKNESS OF .330'. FOUND TO BE OUT OF LIMITS. ACCOMPLISHED REPAIR TO BS 303.9 FRAME IAW EA 24-153-01913;[02] VERIFIED CORRECTIVE ACTION #1
